# SDR QXEA2014102500854

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 32,413 hours, 33,803 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sleeve
- Condition: Loose
- Location: Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR INDCATED OPEN DURING CLIMBOUT,  MASTER CAUTION FOR FUSELAGE DOORS. RETURNED TO FIELD.  LANDING UNEVENTFUL.  IAW FIM TASK 52-70-00-810-801 FOUND PRESENT FAULT FBDCL UNREASONABLE FAR.  GAP WAS 8.30 MH.  FOUND PROXIMITY SENSOR SLEEVE LOOSE. ADJUSTED SLEEVE TO WITHIN RANGE, AND SECURED IAW AMM TASK 52-71-01-830-807. PARA 4D. OPS CHECKED GOOD.  RETURNED TO SERVICE.
